# SDR ASAA2018122677563

- Difficulty date: December 17, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 24,430 hours, 8,034 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Wire Harness
- Part number: 38884492
- Condition: Malfunctioned
- Location: Apu Bleed
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AIR PRESSURE DOES NOT MAINTAIN PRESSURE THAT WOULD BE NEEDED TO START. GROUNDED - YES. REMOVED AND REPLACED APU WIRE HARNESS IAW B737-900 AMM 49-11-01-400-802. GROUND VERIFICATION TEST IS GOOD. NO FAULTS. DRY MOTOR MAINTAINED STEADY PRESSURE AT AROUND 29% N2 REF AMM 71-00-00. REMOVED AND REPLACED P2, T-4 AND DELTA PRESSURE SENSOR REF AMM 49-52-31, 49-52-32, 49-52-33. OPS AND LEAK CHECK GOOD.
